# SDR DALA2021051702733

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 93,316 hours, 42,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unknown
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 659 1R DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: CYCLED DOOR OPEN & CLOSED. OPERATED ARMING FEATURE FOR SLIDE, SLIDE LIGHT OPERATED NORMALLY IAW B757 AMM 52-71. (6306242)
